# SDR CALA2021062500956

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185O) MAIN CABIN, AFT CABIN FR66-67 Y254-765 FLOOR B EAM 24IN. FROM CENTERLINE HAS CORROSION ON UPPER SURFACE. REMOVED AND REPLACED FLOOR BEAM P/N D5347209400800, BATCH:000271 6526 IAW A319 SRM 51-42-11.
